# SDR EIAA2000082

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - LOWER FLANGE CUT AWAY AT RT KEEL BEAM BE 1480.  REPAIRED PER ECRA 479-53-125-2.  PERFORMED EDDY CURRENT OF UPPER/LOWER SURFACES AND RADIUSES; FLAP PEENED AND TREATED CUT AWAY AREA.  (X)
